# SDR MALA090098

- Difficulty date: July 9, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 26,518 hours, 29,508 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Dented
- Location: Rt Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB, BOTTOM SKIN, JUST AFT OF LEADING EDGE IN MIDDLE HAS A DENT.  RT STAB BOTTOM SKIN DENT REPAIRED IAW EO S55176.
